Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$L^p$ boundary value problems for parabolic equations


Authors: E. B. Fabes and M. Jodeit Jr.
Journal: Bull. Amer. Math. Soc. 74 (1968), 1098-1102
DOI: https://doi.org/10.1090/S0002-9904-1968-12061-0
MathSciNet review: 0233081
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Agranovic and M. I. Vishik, Elliptic problems with a parameter and parabolic problems of general type, Uspehi Mat. Nauk. 19 (1964), No. 3 (117), 53-161 = Russian Math. Surveys 19 (1964), 53-157. MR 192188
  • 2. N. Aronszajn and K. T. Smith, Theory of Bessel potentials. I: Studies in eigenvalue problems, Technical report No. 22, University of Kansas, 1959.
  • 3. E. B. Fabes, Singular integrals and partial differential equations of parabolic type, Studia Math. 27 (1966), 81-131. MR 213744
  • 4. E. B. Fabes and N. M. Riviére, Systems of parabolic equations with uniformly continuous coefficients, J. Analyse Math, 17 (1966), 305-335. MR 216137
  • 5. A. Friedman, Partial differential equations of parabolic type, Prentice Hall, Englewood Cliffs, N.J., 1966. MR 181836
  • 6. M. Jodeit Jr., "Symbols of parabolic singular integrals" in Singular integrals, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc. Providence, R.I., 1967. MR 235261
  • 7. B. F. Jones Jr., Lipschitz spaces and the heat equation, (to appear).
  • 8. V. A. Solonnikov, Boundary value problems of mathematical physics. III, Trudy Mat. Inst. Steklov 83 (1965), 3-163 = Proc. Steklov Inst. Math. 83 (1965), 1-184. MR 211083


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12061-0

American Mathematical Society